# SDR MASA20211130596

- Difficulty date: November 29, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N87303
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000398
- Aircraft time: 16,067 hours, 9,549 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Skin
- Part number: 17067050433
- Condition: Dented
- Location: Fwd Fuse Lh Side
- Component: Airframe
- Component part number: E170200LR
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT'S FWD FUSELAGE, LH SIDE WAS STRUCK BY VENDOR WITH SCISSOR LIFT CAUSING DAMAGE TO SKIN (LARGE DENT IN SKIN).
NDT INSPECTIONS PERFORMED AND ALL DAMAGE (DENT IN SKIN) REPAIRED PER EMBRAER ETD2021-170-039036 REV.:/. 
NO DEFECTS NOTED. THIS IS A PERM REPAIR. REINSPECT EVERY 20,000FC OR 26,600FH (WHICHEVER COMES FIRST)
